A copy of this work was available on the public web and has been preserved in the Wayback Machine. The capture dates from 2019; you can also visit the original URL.
The file type is
Early Effects of Oral Pulmonary Vasodilators in an Elderly Patient with Critical Thromboembolic Pulmonary Hypertension: A Case Report
Journal of Nippon Medical School
A 70-year-old woman who had been treated for bipolar disorder and dementia was admitted to the intensive care unit of a university hospital with severe dyspnea; pulmonary arterial hypertension was diagnosed after cardiac catheterization was performed. Computed tomography pulmonary angiography showed typical signs of chronic thrombosis in the proximal pulmonary artery without an adequate amount of fresh thrombi, which appeared to be the cause of the elevation in pulmonary artery pressure, anddoi:10.1272/jnms.82.206 pmid:26328798 fatcat:lapwtictfnayjku5gbbfgvghtm